# SDR ASAA0080468

- Difficulty date: July 17, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO DEPARTURE OF FLIGHT 190, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHT WIRES AT ROW 24 WERE EXPOSED.  REPAIRED BROKEN WIRE IN FLOOR TRACK AT ROW 24 AND OPERTED NORMALLY.  (M)
